MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYSTEM WITH PED. CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYSTEM WITH PED. CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX819T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a m.Blue plus (#fx819t) was implanted during a procedure performed on (b)(6) 2025.The patient was readmitted back into the hospital on (b)(6) 2025 with headache, rhinorrhea and scalp bogginess.The reprogrammed shunt after patient was readmitted and received minimal change in the patient's condition.The patient went in for a scan on (b)(6) 2025 to evaluate the shunt but they also setup an or time for (b)(6) 2025 to potentially replace the shunt system.Scans came back (b)(6) 2025 and was determined that there might be a leak around the ventricular catheter.The patient underwent a surgical procedure on (b)(6) 2025.During the surgery, no leak from the ventricular catheter and then determined, it may be coming from the periotoneal catheter but found no leak there as well.The surgeon decided to change out the entire fx819t.A new fx819t was implanted.No patient complications were reported as a result of the revision procedure.No sample for examination.The sample had already been discarded at the hospital.
 
Additional Manufacturer Narrative
An examination was not possible because the sample had already been discarded at the hospital.Unfortunately, due to the missing sample, we are unable to provide a meaningful analysis.Based on the production records, a defect at the time of delivery can be ruled out.The traceability shows that the shunt system was in perfect condition.Regarding similar complaints where we could examine the products, we could determine that the most frequent cause for a deterioration in the function of the product are deposits caused by natural substances in the cerebrospinal fluid, e.G.Protein, blood or tissue particles.These are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve if aggregated in the valve.A final clarification of the cause what has led to malfunction is only possible by an examination.

Brand Name
M.BLUE PLUS SYSTEM WITH PED. CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21746533
Report Number3004721439-2025-00091
Device Sequence Number3783853
Product Code JXG
UDI-Device Identifier04041906504823
UDI-Public04041906504823
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberFX819T
Device Catalogue NumberFX819T
Device Lot Number20048539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight91 KG